# SDR IPXA10659549

- Difficulty date: April 12, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T15395
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, LT WING - INBD AILERON INBD RIB FITTING UPPER AFT FLANGE FOUND CRACKED.     LT WING INBD AILERON INBD RIB FITTING UPPER AFT FLANGE REPAIRED IAW HX RS NO R-57-00-36699 REV A & UPS EO NO. B767-5740-37473-A. ORG MAT'L IS 7075T73 FORGING, CRK LENGTH 1", FINAL CUTOUT SIZE 1.7"X0.8". CLASSIFIED AS A MAJOR REPAIR WITH MAT'L BAC1505-100081-7075T6511 AS REPAIR CLIP, REPAIR SIZE IS 1.46" X 2".
